# SDR AALA201902049028

- Difficulty date: February 2, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N991NN
- Make and model: Boeing 737823
- Aircraft serial: 31242
- Aircraft time: 8,742 hours, 3,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Part number: D10084
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON INSPECTION OF THE EMERGENCY LIGHTS,  FOUND THE EXIT SIGN AT THE L2 DOOR HAD FAILED TO ILLUMINATE.  FOUND A BROKEN CONTACT AT CONNECTOR D10084. TERMINATED A NEW CONTACT IAW SWPM 20-30-12. OPS TESTED GOOD.
